Patient Comments: Low Testosterone (Low T) - Causes

What was the cause for your low T?

Comment from: Existential, 35-44 Male (Patient) Published: April 23

I believe the cause of my low T was years of narcotic pain control.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Low Testosterone (Low T) - Causes Question: What caused your testosterone levels to decrease?
Low Testosterone (Low T) - Symptoms Question: What symptoms did you experience when your testosterone levels dropped?
Low Testosterone (Low T) - Experience Question: Please describe your experience with low-T.
Low Testosterone (Low T) - Treatment Question: How was your case of low testosterone treated?
Low Testosterone (Low T) - Diagnosis Question: Describe the events that led to the testing and diagnosis of low testosterone.

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.